RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 36, Issue 2  


The Tate module for algebraic number fields
L. V. Kuz'min
267
On quasi-Bass orders
Yu. A. Drozd, V. V. Kirichenko
328
On the stability of the action of an algebraic group on an algebraic variety
V. L. Popov
371
Functor categories over a variety of universal algebras
E. G. Shul'geifer
386
Composite functions and their series in the Faber–Schauder system
T. N. Saburova
401
Inequalities for differentiable periodic functions and best approximation of one class of functions by another
N. P. Korneichuk
423
Adjoint functions and integrals
T. P. Lukashenko
435
Normal solvability of linear differential equations in the complex plane
Yu. F. Korobeinik
450
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019